Unilateral oculomotor nerve palsy induced by combination therapy of interferon-alpha2b and ribavirin

Intern Med. 2005 Jun;44(6):682-3. doi: 10.2169/internalmedicine.44.682.
No abstract available

Publication types

  • Case Reports

MeSH terms

  • Adult
  • Antiviral Agents / adverse effects*
  • Antiviral Agents / therapeutic use
  • Diagnosis, Differential
  • Diplopia / diagnosis
  • Diplopia / etiology
  • Diplopia / physiopathology
  • Drug Therapy, Combination
  • Eye Movements / drug effects
  • Female
  • Hepatitis C, Chronic / complications
  • Hepatitis C, Chronic / drug therapy
  • Humans
  • Interferon alpha-2
  • Interferon-alpha / adverse effects*
  • Interferon-alpha / therapeutic use
  • Magnetic Resonance Imaging
  • Oculomotor Nerve Diseases / chemically induced*
  • Oculomotor Nerve Diseases / complications
  • Oculomotor Nerve Diseases / diagnosis
  • Recombinant Proteins
  • Ribavirin / adverse effects*
  • Ribavirin / therapeutic use
  • Tomography, X-Ray Computed

Substances

  • Antiviral Agents
  • Interferon alpha-2
  • Interferon-alpha
  • Recombinant Proteins
  • Ribavirin